Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 3:03 AM CDT for Wabasha County, Minnesota. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 3:03 AM CDT (08:03 UTC)
- Expired
- Jun 21, 2007, 3:30 AM CDT
- In force
- 27 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Wabasha County, MN
The radar
The La Crosse radar (KARX), 103 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:14 AM CDT | HAIL 1 | Lake City, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2355 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 210803 SVRARX MNC157-210830- /O.NEW.KARX.SV.W.0050.070621T0803Z-070621T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 303 AM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WABASHA COUNTY IN SOUTHEAST MINNESOTA... * UNTIL 330 AM CDT * AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GILBERT VALLEY...OR ABOUT 6 MILES WEST OF LAKE CITY...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE CITY AND GILBERT VALLEY AROUND 305 AM... COUNTY ROADS 33 AND 4 AROUND 310 AM... THEILMAN AND MAPLE SPRINGS AROUND 315 AM... ZUMBRO BOTTOMS CAMPGROUND AND KRUGER CAMPGROUND AROUND 320 AM... WABASHA AROUND 325 AM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4449 9241 4436 9244 4420 9186 4437 9198 $$ BOYNE
3 follow-up statements
000 WWUS53 KARX 210814 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 314 AM CDT THU JUN 21 2007 MNC157-210830- /O.CON.KARX.SV.W.0050.000000T0000Z-070621T0830Z/ WABASHA MN- 314 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR NORTHERN WABASHA COUNTY... AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 63 AND COUNTY 2...OR NEAR LAKE CITY...MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DUMFRIES AROUND 320 AM... ZUMBRO BOTTOMS CAMPGROUND AND KRUGER CAMPGROUND AROUND 325 AM... WABASHA AND KELLOGG AROUND 330 AM... LAT...LON 4449 9241 4436 9244 4420 9186 4437 9198 $$ BOYNE
000 WWUS53 KARX 210821 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 320 AM CDT THU JUN 21 2007 MNC157-210830- /O.CON.KARX.SV.W.0050.000000T0000Z-070621T0830Z/ WABASHA MN- 320 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR NORTHERN WABASHA COUNTY... AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS 33 AND 4...OR NEAR LAKE CITY...MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WABASHA AND KRUGER CAMPGROUND AROUND 325 AM... KELLOGG AND PIONEER CAMPGROUND AROUND 330 AM... PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4449 9241 4436 9244 4420 9186 4437 9198 $$ BOYNE
000 WWUS53 KARX 210831 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 331 AM CDT THU JUN 21 2007 MNC157-210841- /O.EXP.KARX.SV.W.0050.000000T0000Z-070621T0830Z/ WABASHA MN- 331 AM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WABASHA COUNTY EXPIRES AT 330 AM CDT... THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. LAT...LON 4449 9241 4436 9244 4420 9186 4437 9198 $$ BOYNE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:00 PM CDT, 7 hours 3 minutes earlier.
Area forecast discussion, Jun 20, 8:00 PM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 800 PM CDT WED JUN 20 2007 .UPDATED... SPC MESOANALYSIS STILL SHOWS A BAND OF HIGHER INSTABILITY 1000-1500 J/KG SURFACE BASED CAPES ACROSS NORTHERN INTO CENTRAL WISCONSIN WITH 40 TO 45 KNOTS EFFECTIVE SHEAR. WOULD EXPECT INSTABILITY TO WANE OVER THE NEXT SEVERAL HOURS AND IN FACT RADAR TRENDS HAVE BEEN ON THE SLOW DECREASE. AFTER COORDINATION WITH SPC...GRB...MPX HAVE DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH 428 UNTIL 10 PM. STILL EXPECT SOME SEVERE OVER THE NEXT SEVERAL HOURS WITH THE MAIN THREAT BEING HAIL. UPDATED PRODUCTS HAVE BEEN SENT. .PREV DISCUSSION... .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT FORECAST CONCERNS FOCUS ON THE PCPN CHANCES FOR TONIGHT INTO THE WEEKEND. A 500 MB SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES TONIGHT...MOVING INTO THE NEW ENGLAND STATES ON THU. THE ACCOMPANYING SFC COLD FRONT WILL SINK SOUTHWARD ACROSS THE REGION...LAYING UP FROM SOUTHERN MN INTO NORTHERN ILL AS IT BECOMES PARALLEL TO THE UPPER LEVEL FLOW. WHERE THIS FRONT RESTS IS PARAMOUNT...AS IT WILL BE A FOCUS FOR PCPN CHANCES OVER THE NEXT FEW DAYS. IN THE NEAR TERM...CU FIELD CONTINUES TO DEVELOP ALONG THE SFC BOUNDARY THIS AFTERNOON...WITH SCATTERED SHOWERS AND STORMS ALREADY OVER NORTHERN WI/UP OF MICH. STORM DEVELOPMENT SHOULD CONTINUE ALONG THE BOUNDARY TO THE WEST OF THE CURRENT ACTIVITY...GRADUALLY SINKING SOUTH ACROSS SOUTHERN MN AND CENTRAL WI THIS EVENING. THERE WILL BE THE POTENTIAL FOR SOME SEVERE WEATHER THIS EVENING. SEE THE LATEST HWOARX FOR MORE INFORMATION ON THIS. FOR THU A 500 MB SHORTWAVE WILL MOVE ACROSS THE NORTHERN PLAINS...DROPPING DOWN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THAT AFTERNOON/EVENING. MOISTURE WILL CONTINUE TO RIDE UP AND OVER THAT NEARLY STATIONARY SFC FRONT...WITH MLCAPE/S ALONG AND NORTH OF THE FRONT OF 2500-3000 J/KG. SHEAR VALUES OF 20-30 KTS IN THE 0-3 KM LAYER...AND NEAR 40 KTS IN THE 0-6 KM LAYER...ARE EXPECTED. THIS SHOULD LEAD TO FURTHER STORM INITIATION IN THE AFTERNOON AND EVENING...ALTHOUGH THERE MAY VERY WELL BE LINGERING PRECIPITATION FROM OVERNIGHT CONVECTION FOR THU MORNING. THERE WILL BE A SEVERE POTENTIAL TOO...MORE ALONG AND SOUTH OF THE FRONT. OVERNIGHT...THE INFLUENCE OF THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT SHOULD LEAD TO FURTHER BLOSSOMING OF SHOWERS/STORMS ACROSS PARTS OF THE REGION...ALTHOUGH WHERE THIS IS EXACTLY IS IN QUESTION. THE GFS WOULD PLACE A POTENTIAL MCS OVER EASTERN IOWA...WHILE THE NAM WOULD SHIFT THE BETTER CHANCES NORTHEAST INTO SOUTHERN WI/NORTHERN ILL. THE 09Z SREF FAVORS THE GFS. WILL LEAN TOWARD THE GFS FOR NOW...BUT CONFIDENCE ISN/T PARTICULARLY HIGH. WITH THE GOOD MOISTURE RETURN...PW/S APPROACHING 2 INCHES IN SOME LOCALES...AND TRAINING STORMS WITH THE MCS...SOME HEAVIER RAIN WOULD BE POSSIBLE. AGAIN THOUGH...WHERE THIS DEVELOPMENT OCCURS IS STILL UNCERTAIN. THE FRONT WILL SAG SLOWLY SOUTH ON FRIDAY/FRI NIGHT...PLACING THE FOCUS FOR PCPN CHANCES ACROSS IOWA AND NORTHERN ILL. AGAIN THOUGH...DIFFERENCES WITH THE MODELS WITH RESPECT TO WHERE THIS FRONT WILL LIE...WITH THE NAM FARTHER NORTH...BRINGING THE SOUTHERN 1/2 OF THE FORECAST AREA UNDER THE RAIN THREAT. THE 09Z SREF CONTINUES TO SUPPORT THE GFS THOUGH...AND WILL KEEP SIDING TOWARD IT. STILL...WITH SOME UNCERTAINTY...WILL KEEP PCPN CHANCES...MOSTLY ACROSS THE SOUTHERN 1/2. HEFTY PW/S NEAR 2 INCHES WILL CONTINUE...AND SO WILL THE POTENTIAL FOR SOME HEAVY RAINS. IN ADDITION...INSTABILITY AND WIND SHEAR AROUND AND SOUTH OF THE FRONT WOULD SUPPORT THE POTENTIAL FOR SEVERE WEATHER. FOR SAT...NOT MUCH MOVEMENT EITHER WAY WITH THE FRONT...SO PERSISTENT CHANCES ALONG THE FRONT AND TO THE SOUTH. ALL IN ALL...SOME WET AND STORMY WEATHER LOOKS ON TAP FOR PORTIONS OF THE REGION...WITH AGAIN...THE FRONT SERVING AS THE FOCUS FOR THE BEST CHANCES. THERE IS SOME UNCERTAINTY WITH WHERE THIS FRONT WILL LAY UP...AND HOW FAR SOUTH IT WILL SAG. BEST PCPN CHANCES LOCALLY FOR THU-FRI WILL BE ACROSS THE SOUTHERN 1/2...ALTHOUGH THESE CHANCES COULD SHIFT EVEN FARTHER SOUTH IF THE GFS/SREF SOLUTIONS COME TO PASS. WHERE THE PRECIPITATION SETS UP...THERE IS POTENTIAL FOR SOME HEAVY RAINS...ALONG WITH SOME SEVERE WEATHER. .LONG TERM...SUNDAY THROUGH WEDNESDAY THE TREND IN THE EXTENDED IS TO CONTINUE TO BUILD THE 500 MB RIDGE ACROSS THE REGION...WITH A SHORTWAVE TROUGH WORKING ACROSS THE TOP OF THE RIDGE TUES NIGHT/WED. AT THE SFC...THE RIDGE WILL KEEP A COLD FRONT ASSOCIATED WITH THE 500 MB SHORTWAVE AT BAY FOR A FEW DAYS...WITH A WARM FRONT ACROSS NORTHERN PORTIONS OF MN/WI. WARM AND HUMID DAYS FOR SUN/MON/TUE LOOK ON TAP. BOTH THE ECMWF AND GFS WANT TO PUSH THIS FRONT INTO THE REGION TUES NIGHT/WED...WHICH WOULD BRING THE THREAT FOR SHOWERS/STORMS. ON A SIMILAR SET UP LAST WEEK...THE RIDGE HUNG ON LONGER THAN THE MODELS FIRST INDICATED...AND THE MODELS ARE TRENDING SLOWER WITH THE BREAK DOWN OF THE UPPER LEVEL RIDGE OVER THEIR PAST FEW RUNS. WILL LEAN TOWARD THE CONSENSUS SOLUTION FOR THE MOMENT...BUT WOULD NOT BE SURPRISED IF THE RIDGE HOLDS ON FOR A DAY LONGER THAN CURRENT DEPICTED. && .AVIATION... DETAILS IN EXACT TIMING AND LOCATION OF EXPECTED CONVECTION NEXT 24 HOURS COMPLICATE IMPACT ON AVIATION. BETTER RISK OF THUNDERSTORMS WILL BE ALONG BOUNDARY DROPPING SOUTH THROUGH MINNESOTA AND WISCONSIN LATE TODAY AND THIS EVENING. AM BANKING THAT THIS CONVECTION WILL SETTLE INTO REGION BY EARLY EVENING...DISSIPATING TO SCATTERED SHOWER ACTIVITY WELL INTO THE OVERNIGHT BEFORE DISSIPATING ALL TOGETHER. DUE TO UNCERTAINTIES DID NOT INTRODUCE EXACT MVFR TIMING FOR ANY STORMS YET BUT WILL BE MONITORED FOR SHORT FUSED UPDATES. COMPLEX OF STORMS COULD MATERIALIZE OVERNIGHT WEST OF FORECAST AREA AS WELL WHICH COULD IMPACT TAF SITES EARLY THURSDAY MORNING. AGAIN CONFIDENCE NOT HIGH ENOUGH TO INCLUDE AT THIS TIME. && SHEA .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1206 PM CDT WED JUN 20 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-211100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1206 PM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE TO THE SOUTHEAST. ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT. SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT THROUGH FRIDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Local storm report, Jun 20, 9:36 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
936 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 5 W STETSONVILLE 45.08N 90.42W
06/20/2007 E1.00 INCH TAYLOR WI PUBLIC
&&
DTJLocal storm report, Jun 21, 1:32 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
132 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL STRUM 44.55N 91.39W
06/21/2007 M1.25 INCH TREMPEALEAU WI LAW ENFORCEMENT
IN ADDITION TO THE HAIL...THE OFFICER ESTIMATED 50 MPH
WINDS
&&
BOYNELocal storm report, Jun 21, 2:24 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM HAIL ROCHESTER 44.01N 92.48W
06/21/2007 E0.50 INCH OLMSTED MN BROADCAST MEDIA
KTTC REPORTED PEA TO HALF INCH DIAMETER HAIL
&&
BOYNELocal storm report, Jun 21, 2:31 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 AM HAIL ROCHESTER 44.01N 92.48W
06/21/2007 E0.75 INCH OLMSTED MN AMATEUR RADIO
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:01 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 44 min |
| Jun 21, 3:16 AM CDT | Severe Thunderstorm Warning | ARX | Dodge | 20 min |
| Jun 21, 4:17 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower | 28 min |
| Jun 21, 4:41 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 22 min |
| Jun 21, 4:48 AM CDT | Severe Thunderstorm Warning | ARX | Mower | 27 min |
| Jun 21, 5:54 AM CDT | Severe Thunderstorm Warning | ARX | Dodge | 36 min |
| Jun 21, 4:35 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 55 min |
| Jun 21, 5:10 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted | 35 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 46 min |
| Jun 21, 5:46 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 29 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.